# SDR AALA202305012632

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 6,875 hours, 2,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PART BROKE OFF 1L GIRT BAR THAT MAKE IT INOPERATIVE. CLIP CAME LOOSE RE-INSTALLED CLIP.
